# SDR J7SA2021121400305

- Difficulty date: December 10, 2021
- Submitted: December 14, 2021
- Operation: Air carrier
- Aircraft: N453FX
- Make and model: Gulstm GIVXG450
- Aircraft serial: 4336
- Aircraft time: 6,456 hours, 3,460 cycles
- System (JASC): 3200 · Landing Gear System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PRECHECK, DISCOVERED FOUND NOSE GEAR DOWNLOCK LINK CRACKED. FLEXJET PREVIOUSLY DISCOVERED A SIMILAR CRACK ON A DIFFERENT G450 (N454FX, S/N 4339) IN JUNE 2021. REPLACED LINK IAW G450 AMM 20-70-11. CYCLED GEAR IAW 32-00-00—NO DEFECTS NOTED. P/N 1159LM40815-5; S/N PTL410662.
